# SDR QXEA9600184

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336PH
- Make and model: Dorner DO328100
- Aircraft serial: 3014
- System (JASC): 2730 · Elevator Control System
- Part: Trim Actuators
- Part number: 8409
- Condition: Freezing
- Location: Elevator Trim
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEVELING AT FLIGHT LEVEL 310 FOUND ELEVATOR TRIMS INOP, TAT -37C.  TRIMS BEGAN TO WORK DURING DESCENT, TAT -7C.  AIRCRAFT LANDED IN GEG WITHOUT FURTHER PROBLEMS.  LEFT AND RIGHT TRIM ACTUATORS REPLACED IAW MAINTENANCE MANUAL.  ELEVATOR TRIM OPS CHECKED GOOD.
